# SDR IXXA201306120006

- Difficulty date: May 12, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757-2Y0
- Aircraft serial: 22910
- Aircraft time: 76,960 hours, 38,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1075
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED ON THE UPPER CARGO FLOOR SUPPORT BS 1075, LBL 47, FLOOR AREA INBD SURFACE.  BLENDED AREA OF CORROSION IAW SRM 53-00-52.  PERFORMED ULTRASONIC INSPECTION OF AREA IAW NDT MM PART 4, 51-00-10. MATERIAL REMOVED IS OUT OF LIMITS.  FABRICATED NEW FLOOR SUPPORT FROM 7075-T611,  ALUMINUM IAW BAC 1506-1108.  INSTALLED NEW SECTION OF FLOOR SUPPORT IAW SRM 51-40-01.
